# SDR DHL2008752509

- Difficulty date: February 23, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 59,384 hours, 31,301 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6517327U3
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD MIDFLAP HAS DELAM AT LOWER OUTBD TRAILING EDGE (AT WBL 238.0).  CUT OUT DELAMINATED AREA ON RT I/B MIDFLAP APPROX 1.5 INCH DIAMETER APPLIED POTTING COMPOUND AND CURED AND SANDED SMOOTH.  FABRICATED DOUBLER APPROX 3.5 DIAMETER FROM 7075T6 .020 PO NR 7281324.  CLEANED, PREPPED, PRIMED, BONDED, CLEANED, TREATED, PRIMED AND SEALED EDGES IAW B727 SRM 57-50-2 FIG 3 AND 51-40-22 FIG 3 (AT WBL 238.0).
